stuck in my head

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

GreenTeaHero
Regular Member


Date Joined Feb 2010
Total Posts : 181
   Posted 6/26/2010 10:13 AM (GMT -7)   
i feel stuck in my head.
im antsy, but sluggish.
adventurous but anxious.
all my feelings are mixed up and backwards and i can't do anything.
what the heck is going on?

mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 6/26/2010 3:18 PM (GMT -7)   
Maybe you are having a mixed episode...Hope you feel better soon
Mogs
 
Bipolar II, Anxiety/Panic Disorder
Clonazepam .5mg as needed, Methoprazine 12 mg/day, Mirapex 1.5mg/day, Lamictal 400mg/day


harleybluz
Regular Member


Date Joined Sep 2009
Total Posts : 122
   Posted 6/28/2010 7:30 AM (GMT -7)   
I am like that most of the time. It's not fun at all, to say the least. If you're on Clonazapam "as needed" maybe another pill will calm down your head. This is advise I need to follow myself. I hate taking anymore than absolutely necessary but there are times where I absolutely have to just to keep my sanity.

This is no Social Crisis... Just another Tricky Day (The Who)

 


havana
Regular Member


Date Joined Jun 2010
Total Posts : 127
   Posted 6/30/2010 3:37 PM (GMT -7)   
I understand, I think, what you're saying.
 
I often feel stuck in my own head and terribly, terribly antsy. It's hard to get out of my head--in a good way, that is. I want to stay as busy as possible. As someone who's been unemployed for a short while, that's difficult. So, I do a fair amount of volunteer work. Sometimes it makes me feel better, and I feel that I've helped someone, even if just a little bit. Sometimes I don't feel I've done much at all for anybody. But then I get abundant thank yous, and I realize that I'm just not giving myself any credit. Or, as a friend of myself says, "Sometimes, when you're feeling really down, you just don't have a lot to give." How true.
 
But I do recommend volunteer work as a way of getting out of one's head in a positive way. Give it a try. (Of course, you may well be an employed person who's working long hours, and this may not be an option for you.)
 
Sometimes the meds we're on make us antsy. Talk to your doctor about the antsiness. He or she may want to adjust your meds.
 
I don't know if any of this helps. Please know I'm thinking about you.
 
Best wishes and thoughts,
Havana, a newbie 
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 11:09 PM (GMT -7)
There are a total of 2,735,180 posts in 301,280 threads.
View Active Threads


Who's Online
This forum has 151384 registered members. Please welcome our newest member, Effieadler009.
225 Guest(s), 6 Registered Member(s) are currently online.  Details
Mews2much, bluelyme, ufindjess, Tick41, Girlie, Jaybee&GG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer